# SDR AT9900695

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 59203562
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND LEADING EDGE LIGHT FIXTURE WAS CORRODED OUT OF LIMITS.  REMOVED CORROSION INSIDE LIGHT FIXTURE, NET LOSS 80 PERCENT, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED LIGHT FIXTURE IAW DC SRM 51-10-3, 51-10-4, 51-30-2.
